Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

H pylori

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
jhong721
Posts: 2
Joined: Fri Sep 02, 2016 4:22 am

H pylori

Post by jhong721 » Fri Sep 02, 2016 4:26 am

I need some deep help. This all started about 4 months ago. I ate some strawberries and broke out in hives. a few weeks later, it became chronic hives. I didn't think too much into it but my doc put me on allegra and off I went. As the days went on.. I grew more tired and couldn't gain weight which never happens. Then the burning sensation came and nausea. I went to the doctors a few times before finally insisting that they tested me for H pylori. It came back positive. I just finished my second round (first triple then Pylera). When I was on Pylera... the hives were starting to go away but came back wild at the end. I'm a few days off of the meds but still have strong hives. I feel so weak and tired... my whole body is inflammed (nose, eyes). Not sure if it was form the meds or pylori. I don't know what the next set of treatments would be. I now burp often and loss of appetite. Please help.. what is the best set of meds to kill this thing off?

Helico_expert
Site Admin
Posts: 2337
Joined: Wed Mar 02, 2011 7:20 am

Re: H pylori

Post by Helico_expert » Fri Sep 02, 2016 9:04 am

you can try control your symptoms with ranitidine. wait for a month, then go check if H. pylori is still around.

Post Reply

Return to “Hot Topics and Common forum Issues”